×

zbMATH — the first resource for mathematics

Approximation by periodic spline interpolants on uniform meshes. (English) Zbl 0185.30901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Golomb, M; Weinberger, H.F, Optimal approximations and error bounds, (), 117-190
[2] Golomb, M, Lectures on theory of approximation, (1962), Argonne National Laboratory, Chapt. 16
[3] Schoenberg, I.J, On interpolation by spline functions and its minimal properties, (), 109-129 · Zbl 0147.32101
[4] Nörlund, N.E, Vorlesungen ueber differenzenrechnung, (1924), Springer Berlin · JFM 50.0318.04
[5] Ahlberg, J.H; Nilson, E.N, Orthogonality properties of spline functions, J. math. anal. appl., 11, 321-337, (1965) · Zbl 0136.04801
[6] Ahlberg, J.H; Nilson, E.N; Walsh, J.L, Best approximation and convergence properties for higher order spline approximations, J. math. mech., 14, 231-243, (1965) · Zbl 0141.06801
[7] Ahlberg, J.H; Nilson, E.N; Walsh, J.L, The theory of splines and their applications, (1967), Academic Press New York and London · Zbl 0158.15901
[8] Schultz, M.H; Varga, R.S, L-splines, Numerische math., 10, 345-369, (1967) · Zbl 0183.44402
[9] Weinberger, H.F, Optimal approximation for functions prescribed at equally spaced points, J. res. natl. bur. std., 65 B, 99-104, (1961) · Zbl 0168.14901
[10] Quade, W; Collatz, L, Zur interpolationstheorie der reellen periodischen funktionen, Sitzber. preuss. akad. wiss. phys.-math. kl., 30, 383-429, (1938) · JFM 65.0543.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.